I'm 20 years old, perfect health except for the odd migraine, I was only on the shot for 6 months (two injections) I had to come off the injections because the migraines were getting worse and more frequent. I got my last shot 13 months ago, I've been to the doctor to check my hormone levels and they're normal, but I've had no signs of getting a period since first getting the injection. Has this happened to anyone else? Thanks for reading!!!
Have they tried giving you something to jump start your period?
It's probably just taking longer than average for your body to clear out the Depo. And when they say your hormone levels are "normal" remember that normal is just a setting on the dryer. Your results may fall within the "normal" range but still might not be YOUR normal.
I had two Depo shots and it was horrible and it took 10 months to get my first period. 13 months isn't that much longer. Enjoy it while you can.
MAKE SURE you're using another form of birth control. A copper IUD would be awesome, set-it-and-forget-it and no hormone weirdness. Ask your doc.
I've been off depo for a almost 2 years also. Still haven't had a period. My doctor has tried everything. Pure estrogen pills. Birth control pills. Pills that just make your period start. Nothing has helped. She doesn't know what else to do.she is worried I will never have a period again. I just turned 21. Been with my boyfriend for about 9 months now. He is talking about kids. I can't even get my period and she said from the looks of it my eggs aren't even attempting to drop and my hormones are way way down for a female. And she has tried everything to get them up. They won't. I am worried I will never have kids or anything. And it's all because my mom made me go on depo at 16 And now she feels horrible because she is worried she won't get grandkids because of the depo shot. That's the only thing that could of caused it according to my doctor. I feel my life is over before it has begun.
I'm only 21 years old and no kids with the possibility of never having kids. And everyone says adopt. But the love of my life doesn't want to adopt he wants a kid by blood which means if I can't have kids because of the depo shot he will leave and find a women that can. So my fear is I will never get married or have any kids.
I was on shot and I stop getting them because they were making me depress but it's been almost a year and I haven't had one either it's scary
My deposit shot wore off a year ago last month and still no period. I have period pain in my back and lower abdomen but never any actual period. Been doctors aswell and had blood tests done and all normal. I definitely wouldn't use the deposit injection again.
I've been on and off depo for yrs. I love it! When I was younger I missed a shot and got pregnant. Now 3 kids later. I've been off the depo bout 1-1/2 maybe 2 yrs no period no pregnancy. Only complaint is I think it's jumped started my menopause. I looked it up it's just early menopause. I got all the symptoms also. Hot flashes are the worst! I'm kinda hoping that's what it is. Curious if I should get looked at just in case now after reading this.
The same thing has happened to me. I did one injection and stopped after that because I was getting terrible cycstic acne. I got my period the month after I stopped, and after that I haven't gotten it for 11 months. I'm sorry I couldn't help solve your problem; just know that it has happened to me, as well.
Hey! I am 28 and have been off the depo for 15months (since my last shot) and I have not had cramping, bloating, nor a period. And now I see people saying about not having kids because of it. I have one child and I want another one eventually so this is scary. I go to the gyno today and am going to ask about it. Also, I have gained 50lbs since getting off of it. Has anyone else gained weight after stopping it??
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.